# SDR 15MA20141007002

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N145MC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9120
- Aircraft time: 5,254 hours, 12,488 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030NB05
- Part serial: 3645
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, APPROXIMATELY 2 MILES NORTHWEST OF AIRPORT, A STRONG ODOR OF SOMETHING HOT WAS NOTICED IN THE COCKPIT.  THE FLIGHT WAS ABORTED AND AN UNEVENTFUL LANDING WAS MADE.   MAINTENANCE FOUND THE ODOR COMING FROM THE INSIDE OF THE VEMD.
